2 doctors weighed in:

Got diagnose with gastritis and taking medication but i sill have my feeling of stomach being full for 5 days what can it be? I m taking Nexium (esomeprazole)

2 doctors weighed in
Dr. Donald Colantino
Internal Medicine
1 doctor agrees

In brief: Gastritis

If your stomach lining is inflamed it may take longer than five days to heal.
If you feel that your stomach is full, avoid fatty and greasy foods along with your bland diet as fatty foods delay stomach emptying. If you feel gassy, drink some hot water and take mylanta to decrease gas. See a gastroenterologist if symptoms persist or worsen. Continue the nexium (esomeprazole).

In brief: Gastritis

If your stomach lining is inflamed it may take longer than five days to heal.
If you feel that your stomach is full, avoid fatty and greasy foods along with your bland diet as fatty foods delay stomach emptying. If you feel gassy, drink some hot water and take mylanta to decrease gas. See a gastroenterologist if symptoms persist or worsen. Continue the nexium (esomeprazole).
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors